# SDR AU000330

- Difficulty date: January 31, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Mcauly 3AF34C502
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643037
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED IN NUMEROUS PLACES. CRANKCASE HAD BEENPREVIOUSLY WELD REPAIRED.
